Journal of Optimization Theory and Applications

, Volume 135, Issue 2, pp 301–321 | Cite as

Asymptotic Analysis of State Constrained Semilinear Optimal Control Problems

  • P. I. Kogut
  • G. LeugeringEmail author


The asymptotic behavior of state-constrained semilinear optimal control problems for distributed-parameter systems with variable compact control zones is investigated. We derive conditions under which the limiting problems can be made explicit.


Homogenization Optimal control State constraints Penalized problems 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Conca, C., Osses, A., Saint Jean Paulin, J.: A semilinear control problem involving homogenization. Electron. J. Differ. Equ. 6, 109–122 (2001) MathSciNetGoogle Scholar
  2. 2.
    Attouch, H.: Variational convergence for functionals and operators. Pitman, London (1984) Google Scholar
  3. 3.
    Buttazzo, G.: Γ-Convergence and its applications to some problem in the calculus of variations. In: Proceedings of the “School on Homogenization, Trieste, 1993”, pp. 38–61 (1994) Google Scholar
  4. 4.
    Buttazzo, G., Dal Maso, G.: Γ-Convergence and optimal control problems. J. Optim. Theory Appl. 32, 385–407 (1982) CrossRefMathSciNetGoogle Scholar
  5. 5.
    Kesavan, S., Saint Jean Paulin, J.: Optimal control on perforated domains. J. Math. Anal. Appl. 229, 563–586 (1999) zbMATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    Kogut, P.I.: S-Convergence in the theory of homogenization of problems of optimal control. Ukr. Math. J. 49(11), 1671–1682 (1997) MathSciNetCrossRefGoogle Scholar
  7. 7.
    Kogut, P.I., Leugering, G.: On S-Homogenization of an optimal control problem with control and state constraints. Z. Angew. Anal. Anwend. 20(2), 395–429 (2001) zbMATHMathSciNetGoogle Scholar
  8. 8.
    Kogut, P.I., Leugering, G.: S-Homogenization of optimal control problems in Banach spaces. Math. Nachr. 233–234, 141–169 (2002) CrossRefMathSciNetGoogle Scholar
  9. 9.
    Roubiček, T.: Relaxation in Optimization Theory and Variational Calculus. Walter de Gruyter, Berlin (1997) zbMATHGoogle Scholar
  10. 10.
    Bensoussan, A., Lions, J.-L., Papanicolau, G.: Asymptotic Analysis for Periodic Structures. North-Holland, Amsterdam (1978) zbMATHGoogle Scholar
  11. 11.
    Lions, J.-L.: Quelques methodes de resolution des problemes aux limites non lineaires. Dunod end Gauthier-Villary, Paris (1969) zbMATHGoogle Scholar
  12. 12.
    Dal Maso, G.: An Introduction to Γ-Convergence. Birkhäuser, Boston (1993) Google Scholar
  13. 13.
    Zhikov, V., Kozlov, S., Oleinik, O.: Homogenization of Differential Operators and Integral Functions. Springer, Berlin (1994) Google Scholar
  14. 14.
    Pankov, A.: G-Convergence and Homogenization on Nonlinear Partial Differential Equations. Kluwer Academic, Dordrecht (1997) Google Scholar
  15. 15.
    Kogut, P.I., Mizernuy, V.N.: On Homogenization of Optimization Problems for Operator Equations of the Hammerstein Type. J. Autom. Inform. Sci. 33(11), 36–50 (2001) Google Scholar

Copyright information

© Springer Science+Business Media, LLC 2007

Authors and Affiliations

  1. 1.Faculty of Mathematics and MechanicsDniepropetrovsk National UniversityDniepropetrovskUkraine
  2. 2.Institüt für Angewandte Mathematik Lehrstuhl IIUniversität Erlangen-NürnbergErlangenGermany

Personalised recommendations